# SDR SWAA2013072318467

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 32,974 hours, 22,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 67778101
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDER CAME LOOSE FROM DOOR.  SECURED HOLDER IAW SRM.
